The summary below is from the full report titled “High Risk for Hyperlipidemia and the Metabolic Syndrome after an Episode of Hypertriglyceridemia during 13-cis Retinoic Acid Therapy for Acne: A Pharmacogenetic Study.” It is in the 16 April 2002 issue of Annals of Internal Medicine (volume 136, pages 582-589). The authors are N Rodondi, R Darioli, A-A Ramelet, D Hohl, V Lenain, J Perdrix, V Wietlisbach, WF Riesen, T Walther, L Medinger, P Nicod, B Desvergne, and V Mooser.
An Unusual “Side Effect” of an Acne Drug. Ann Intern Med. 2002;136:I–38. doi: https://doi.org/10.7326/0003-4819-136-8-200204160-00003
Download citation file:
Published: Ann Intern Med. 2002;136(8):I-38.
Cardiology, Coronary Risk Factors, Diabetes, Dyslipidemia, Endocrine and Metabolism.
Results provided by:
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use